MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, CALIBRATION TEST UNIT

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, CALIBRATION TEST UNIT
Model Number 74100
Medical Device Problem Codes Inaccurate Flow Rate (1249); Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the calibration test unit failed initial electrical safety testing, requiring the heater harness to be replaced which was due to an unknown failure in the heater harness.The root cause was due to the calibration of the unit had expired.Per sample evaluation results received on 20-jan-2023, the root cause of the reported issue was a failed heater power harness.It was stated that during flow calibration of the unit, it exhibited low flow, which required the manifold to be replaced.It was stated that the power entry module needed to be replaced due to preventative maintenance.It was noted that the heater power harness, manifold, and power entry module were replaced.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the calibration test unit failed initial electrical safety testing, requiring the heater harness to be replaced which was due to an unknown failure in the heater harness.The root cause was due to the calibration of the unit had expired.Per sample evaluation results received on (b)(6) 2023, the root cause of the reported issue was a failed heater power harness.It was stated that during flow calibration of the unit, it exhibited low flow, which required the manifold to be replaced.It was stated that the power entry module needed to be replaced due to preventative maintenance.It was noted that the heater power harness, manifold, and power entry module were replaced.
 
Additional Manufacturer Narrative
Upon further review, bd has determined that this mdr is not reportable.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, CALIBRATION TEST UNIT
Common Device Name
CALIBRATION TEST UNIT
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key16325864
Report Number1018233-2023-00725
Device Sequence Number7828223
Product Code DWJ
UDI-Device Identifier00801741080418
UDI-Public(01)00801741080418
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K161602
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number74100
Device Catalogue Number74100
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/20/2023
Supplement Date Received by Manufacturer07/25/2023
Initial Report FDA Received Date02/08/2023
Supplement Report FDA Received Date08/02/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown